# SDR 2011FA0000235

- Difficulty date: March 28, 2011
- Submitted: April 8, 2011
- Operation: General aviation
- Aircraft: N700KP
- Make and model: Socata TBM 700
- Aircraft serial: 228
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tee Fitting
- Condition: Obstructed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE INDICATION WENT OT -0- INFLIGHT.  `FUEL PRESSURE LOW, ANNUNCIATOR REMAINED UNLIT.  NO OPERATIONAL PROBLEMS NOTED.  CLEANED ORIFICE IN PLUMBING TEE, ADJACENT TO FUEL PRESSURE TRANSDUCER, AND NORMAL INDICATION WAS RESTORED.  THIS IS A RECURRING DIFFICULTY.
